# SDR UPS404526

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT I/B MIDFLAP LOWER SURFACE HAS TWO HOLES AT 2 FEET AND 5 FEET FROM THE I/B, COVE LIP AREA.  ACCOMPLISHED COMPOSITE REPAIR PER SRM 51-40-09.
